Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A higher dimension generalization of the Sine-Gordon equation and its Bäcklund transformation


Authors: Keti Tenenblat and Chuu-Lian Terng
Journal: Bull. Amer. Math. Soc. 1 (1979), 589-593
MSC (1970): Primary 53B25; Secondary 35L60
DOI: https://doi.org/10.1090/S0273-0979-1979-14637-8
MathSciNet review: 526973
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. V. Bäcklund, Concerning surfaces with constant negative curvatures, translated by E. M. Coddington, Lancaster, Pa. New Era Printing Co.
  • 2. A. Barone, F. Esposito, C. J. Magee and A. C. Scott, Theory and applications of the Sine-Gordon equation, Riv. Nuovo Cimento 1 (1971), 227-267.
  • 3. É. Cartan, Sur les variétés de courbure constante d'un space euclidien ou non-euclidien, Bull. Soc. Math. France 47 (1919), 125-160; 48 (1920), 132-208.
  • 4. Richard S. Palais and Chuu-Lian Terng, The life and mathematics of Shiing Shen Chern, Chern—a great geometer of the twentieth century, Int. Press, Hong Kong, 1992, pp. 18–62. MR 1201340
  • 5. L. P. Eisenhart, A treatise in the differential geometry of curves and surfaces, Ginn and Company, New York, 1909.
  • 6. J. D. Moore, Isometric immersions of space forms in space forms, Pacific J. Math. 40 (1972), 157-166. MR 305312

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 53B25, 35L60

Retrieve articles in all journals with MSC (1970): 53B25, 35L60


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1979-14637-8

American Mathematical Society